Journal article icon

Journal article

Asymptotic cones and polynomial isoperimetric inequalities

Abstract:
Let Γ be a finitely presented group. We consider the relationship between the complexity of the word problem in Γ and the topology of asymptotic cones Cone ω Γ. We prove that there exist groups Γ which satisfy a polynomial isoperimetric inequality but do not have simply connected asymptotic cones. © 1999 Elsevier Science Ltd. All rights reserved.
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
TOPOLOGY
Volume:
38
Issue:
3
Pages:
543-554
Publication date:
1999-05-05
DOI:
ISSN:
0040-9383
URN:
uuid:0fff43a4-edca-477b-ac5c-4b0e7ce3acd8
Source identifiers:
6314
Local pid:
pubs:6314
Language:
English

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP